Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
NASH IMPLEMENTATION OF MATCHING RULES
Autore:
KARA T; SONMEZ T;
Indirizzi:
UNIV ROCHESTER,DEPT ECON ROCHESTER NY 14627
Titolo Testata:
Journal of economic theory
fascicolo: 2, volume: 68, anno: 1996,
pagine: 425 - 439
SICI:
0022-0531(1996)68:2<425:NIOMR>2.0.ZU;2-U
Fonte:
ISI
Lingua:
ENG
Soggetto:
SUFFICIENT CONDITIONS; STABILITY; MARKETS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
26
Recensione:
Indirizzi per estratti:
Citazione:
T. Kara e T. Sonmez, "NASH IMPLEMENTATION OF MATCHING RULES", Journal of economic theory, 68(2), 1996, pp. 425-439

Abstract

We consider the Nash implementation of Pareto optimal and individually rational solutions in the context of matching problems. We show thatall such rules are supersolutions of the stable rule. Among these solutions, we show that the ''lower bound'' stable rule and the ''upper bound'' Pareto and individually rational rule are Nash implementable. The proofs of these results are by means of a recent technique developed by Danilov [2]. Two corollaries of interest are the stable rule is the minimal implementable solution that is Pareto optimal and individually rational and the stable rule is the minimal Nash implementable extension of any of its subsolutions. (C) 1996 Academic Press, Inc.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 29/11/20 alle ore 15:41:01